


default search action
"Finite-time boundedness of switched linear systems via periodically ..."
Ziqin Zhou et al. (2024)
- Ziqin Zhou, Yude Xia
, Jingxin Huang
, Xiangze Lin:
Finite-time boundedness of switched linear systems via periodically intermittent control. Int. J. Syst. Sci. 55(9): 1895-1906 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.